# SDR SWAA052080

- Difficulty date: July 16, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 66,658 hours, 46,877 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638106
- Part serial: 8603610
- Condition: Inoperative
- Location: Cabon Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, AUTO STANDBY & DC FUNCTION INOP ON PRESSURIZATION CONTROL PANEL.  REMOVED AND REPLACED AUTO PRESSURIZATION CONTROLLER PER MM.
